# SDR AALA201607019009

- Difficulty date: June 30, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 4,496 hours, 1,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHECK DOOR PRESSURE 1L DOOR. SERVICED 1L DOOR ASSIST BOTTLE PER AMM 52-10-00-614-001-A.
